# SDR AALA201701089004

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 18,297 hours, 6,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EMERGENCY LIGHT COVER BROKEN. MAINTENANCE REPLACED THE  COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
